# SDR COMA9660173

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunction
- Location: Lt Spoileron
- Part time: 5,584 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPOILERONS FAULT MESSAGE ON EICAS.  REPLACED THE LT SPOILERON POWER CONTROL UNIT.
